# SDR USAA2009072791928

- Difficulty date: July 20, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 50,147 hours, 34,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69774771
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT BS 995, LBL 35.  REPLACED Z-ANGLE AT BS 995, LBL 35 IAW B737 SRM 53-60-51.
